# SDR UIEA201000059

- Difficulty date: January 28, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 104,134 hours, 20,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION AT BS 1970 AT S46L IN THE 65B04151-2 FUSELAGE SKIN.  AREA WAS TRIMMED OUT AND A REPAIR DOUBLER WAS INSTALLED AS PER EO 4753B244.
